# SDR DALA2017090606723

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 66,789 hours, 18,053 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Corroded
- Location: Water Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER HEATER CONNECTOR PLUG CORRODED IN THE L2 LAVATORY.  REMOVED AND REPLACED THE WATER HEATER IAW AMM 38-13.
